ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Reduced Complexity Equalization Schemes for Zero Padded OFDM Systems

Shankar, Bhavani MR and Hari, KVS (2004) Reduced Complexity Equalization Schemes for Zero Padded OFDM Systems. In: IEEE Signal Processing Letters, 11 (9). pp. 752-755.


Download (227kB)


In this work, three reduced complexity equalization schemes for Zero-padded OFDM systems are described. These schemes guarantee Zero-Forcing (ZF) equalization irrespective of the channel nulls. Two of these schemes implement the minimum-norm ZF equalizer efficiently using QR decomposition. In the third scheme, the channel zeros are grouped as being inside or outside or on the unit circle. These groups are then equalized sequentially in a manner so as to tackle excess noise amplification. The three schemes are compared for their computational complexity and Bit Error Rate (BER) performance. It is shown that the attractive scheme depends on the system specifications.The BER- Computations trade off occurring in the choice of the right algorithm is also highlighted.

Item Type: Journal Article
Additional Information: 2004 IEEE. Personal use of this material is permitted. However, permission to reprint/republish this material for advertising or promotional purposes or for creating new collective works for resale or redistribution to servers or lists, or to reuse any copyrighted component of this work in other works must be obtained from the IEEE.
Keywords: Minimum–maximum phase;Orthogonal Frequency;Division Multiplexing (OFDM);pseudo-inverse;Toeplitz;matrices;zero padding
Department/Centre: Division of Electrical Sciences > Electrical Communication Engineering
Depositing User: Nanjunda M Swamy
Date Deposited: 25 Aug 2008
Last Modified: 19 Sep 2010 04:16
URI: http://eprints.iisc.ac.in/id/eprint/2127

Actions (login required)

View Item View Item